Kodai Mathematical Seminar Reports

A note on noncompact Riemannian manifolds

Masao Maeda

Full-text: Open access

Article information

Source
Kodai Math. Sem. Rep., Volume 25, Number 3 (1973), 377-378.

Dates
First available in Project Euclid: 1 February 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138846826

Digital Object Identifier
doi:10.2996/kmj/1138846826

Mathematical Reviews number (MathSciNet)
MR0365412

Zentralblatt MATH identifier
0271.53043

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Maeda, Masao. A note on noncompact Riemannian manifolds. Kodai Math. Sem. Rep. 25 (1973), no. 3, 377--378. doi:10.2996/kmj/1138846826. https://projecteuclid.org/euclid.kmj/1138846826


Export citation

References

  • [1] CHEEGER, J. AND D. GROMOLL, On the structure of complete manifolds of non-negative curvature. Ann. of Math. 96 (1972), 413-443.
  • [2] GROMOLL, D., AND W. MEYER, On complete manifolds of positive curvature. Ann of Math. 90 (1969), 75-90.
  • [3] WEINSTEIN, A. D., The cut locus and conjugate locus of a Riemannian manifold Ann. of Math. 87 (1968), 29-41.